# SDR CALA2024040200936

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 84,321 hours, 17,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF FWD GALLEY, IT WAS FOUND A CORROSION ON THE FLOOR STRUCTURE OF THE MAIN CABIN LOCATED AT BS 325 AND LBL 24. REPAIRED THE FLOOR STRUCTURE AT BS325 WAS LBL24 AS PER B767-300 STRUCTURE WITH THIS REPAIR INSTALLED. SRM 53-00-51-2R-1. THIS REPAIR IS A CATEGORY A REPAIR. THE INSPECTIONS GIVEN IN THE MAINTENANCE PLANNING DATA (MPD) ARE SUFFICIENT TO MAINTAIN THE DAMAGE TOLERANCE OF THE INITIAL INSPECTED REPAIR OF THE FLOOR STRUCTURE AT BS325 AT LBL24 AS PER B767-300 SRM 53-00-51-2R-1. ITEM OK.
